Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 167, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 3, 2012, 8:32 PM CDT for Childress County, Cottle County, Hall County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 8:32 PM CDT (01:32 UTC)
- Expired
- Jun 3, 2012, 9:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Childress County, TX, Cottle County, TX, Hall County, TX
The radar
The Altus AFB radar (KFDR), 104 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1465 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 2757 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
512
WUUS54 KLUB 040132
SVRLUB
TXC075-101-191-040215-
/O.NEW.KLUB.SV.W.0167.120604T0132Z-120604T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
832 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
SOUTHERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
NORTHERN COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 915 PM CDT
* AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
CHILDRESS...AND MOVING SOUTH AT 30 MPH. THIS STORM PRODUCED 63 MPH
WINDS AT CHILDRESS AT 820 PM CDT.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE KIRKLAND...CEE
VEE AND SWEARINGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3422 10000 3423 10002 3423 10003 3422 10004
3402 10004 3402 10043 3450 10047 3453 10008
3426 9999 3423 9999
TIME...MOT...LOC 0131Z 340DEG 27KT 3439 10024
$$
JW1 follow-up statement
458
WWUS54 KLUB 040154
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
854 PM CDT SUN JUN 3 2012
TXC075-101-191-040215-
/O.CON.KLUB.SV.W.0167.000000T0000Z-120604T0215Z/
HALL TX-CHILDRESS TX-COTTLE TX-
854 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
COTTLE...SOUTHERN CHILDRESS AND SOUTHEASTERN HALL COUNTIES UNTIL 915
PM CDT...
AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF CHILDRESS...MOVING SOUTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
SWEARINGEN AND LAZARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3422 10000 3423 10002 3423 10003 3422 10004
3409 10004 3408 10035 3444 10047 3445 10047
3448 10006 3426 9999 3423 9999
TIME...MOT...LOC 0154Z 343DEG 24KT 3432 10020
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:10 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 3, 7:10 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 710 PM CDT SUN JUN 3 2012 .AVIATION... WEAK UPPER LEVEL DISTURBANCE PASSING OVER THIS EVENING ACCOUNTING FOR THUS FAR ISOLATED THUNDERSTORMS THAT HAVE BEEN IMPACTING KLBB THOUGH SHOULD BE DECLINING...AND ON VERGE OF MOVING INTO KCDS WHICH SHOULD BE EXPANDING. SHEAR AND INSTABILITY LEVELS REMAIN BETTER NEAR KCDS SUPPORTING STRONGER AND POSSIBLY SEVERE THUNDERSTORMS NEAR KCDS. WILL NEED TO MONITOR ACTIVITY FURTHER WEST-NORTHWEST ACROSS THE PANHANDLE FOR POTENTIAL TO IMPACT TERMINALS INTO THE NIGHT. OTHERWISE WE ARE EXPECTING ACTIVITY TO WANE LATER IN THE NIGHT WHILE AN OUTFLOW-FRONTAL BOUNDARY WILL SCOOT SOUTHWARD EARLY MONDAY LEAVING NORTHEAST LOW LEVEL FLOW. THIS SHOULD PUSH A BOUNDARY FURTHER SOUTH ON MONDAY FOR THUNDER CHANCES...BUT CHANCES STILL TOO LOW FOR INDICATING THIS FAR OUT IN EITHER TAF. RMCQUEEN && .PREV DISCUSSION... /ISSUED 344 PM CDT SUN JUN 3 2012/ SHORT TERM... VIS SATELLITE IMAGE SHOWING CU DEVELOPING ALONG CONVERGENCE AXIS FROM THE EASTERN PNHDL SOUTHWARD GENERALLY ALONG THE CAPROCK AND INTO HALE COUNTY. SBCAPES IN THIS REGION ON THE ORDER OF 1000-2000 J/KG WITH EFFECTIVE SHEAR 25-40KT ACROSS MAINLY THE PANHANDLE. SHRTWV TROUGH PROGRESSIVES SOUTHEAST FROM CENTRAL KS INTO THE PNHDL WILL HELP ORGANIZATION OF STORMS FROM THE EASTERN PNHDL INTO THE NORTHERN ROLLING PLAINS THROUGH THE EVE. FURTHER WEST...A MORE DEEPLY MIXED AIR MASS WITH DEWPOINTS IN THE 40S EXISTS ACROSS THE SOUTH PLAINS INTO THE FAR WESTERN ROLLING PLAINS. THIS AREA SHOULD SEE SOME CONVECTIVE ACTIVITY LATE THIS AFTERNOON AND EVENING BUT WITH LESSER UPPER LEVEL SUPPORT...MUCH SHORTER HODOGRAPH AND OVERALL LESS INSTABILITY SHOULD BE MORE PULSE-TYPE AND PRIMARILY OUTFLOW DRIVEN. ACTIVITY ACROSS THE SE PNHDL AND ROLLING PLAINS TO THE NORTHEAST OF LUBBOCK SHOULD PROGRESS SOUTHEAST THROUGH THE EVENING WITH TENDENCY FOR WEAKENING AS YOU BECOME FURTHER DISPLACED FROM THE BEST UPPER SUPPORT AND LLJ AXIS EXPECTED TO EXTEND FROM FAR NW TX INTO CENTRAL OK. FOR MONDAY...A COLD FRONT...OUTFLOW ENHANCED BOUNDARY...WILL SPREAD SOUTH ACROSS THE SOUTH PLAINS WITH DEEP EASTERLY FLOW IN PLACE BY AFTERNOON. THIS WILL HELP MAINTAIN MOISTURE ALONG WITH UPSLOPE ASCENT AND COOLER TEMPERATURES ALOFT TO GENERATE MORE THUNDERSTORMS WITH AFTERNOON HEATING. BEST LOCATIONS SHOULD BE ACROSS THE SOUTHERN SOUTH PLAINS AND EASTERN NEW MEXICO IN PROXIMITY TO BEST LOW LEVEL FORCING ASSOCIATED WITH FRONT. TEMPERATURES ON MONDAY WILL COOL BACK SOME WITH UPSLOPE FLOW AND EARLIER CLOUD DEVELOPMENT BUT STILL REMAIN SEVERAL DEGREES ABOVE NORMAL GIVEN RESIDUAL WARM AIR AND OVERALL DRY SOIL CONDITIONS ACROSS MUCH OF THE SOUTH PLAINS AND ROLLING PLAINS. LONG TERM... MODELS CONTINUE TO BE A BIT ON THE WET SIDE TUESDAY AND WEDNESDAY AND TO A LESSER EXTENT THURSDAY. UPSLOPE FLOW IN THE LOW LEVELS... COOLING MID LEVEL TEMPS...WEAK FLOW ALOFT WITH AREA UNDERNEATH WEAK RIDGING...AND A WEAKLY CAPPED AIR MASS SUGGEST POTENTIAL FOR WEAKLY FORCED SCATTERED THUNDERSTORMS EACH DAY /MAINLY AFTN AND EVENING/ BUT WITH LITTLE ORGANIZATION TO INCREASE CONFIDENCE IN FAVORING ONE PART OF THE AREA OVER ANOTHER. STILL LOOKS LIKE 30 TO 40 PCT POPS IN ORDER TUESDAY THEN A LITTLE LOWER INTO 20 TO 30 PCT RANGE FOR WEDNESDAY. CANNOT RULE OUT THURSDAY NOW AS THERE REMAINS UNCERTAINTY REGARDING THE SPEED AT WHICH THE UPPER RIDGE WILL STRENGTHEN. TOWARD THE END OF THE WEEK AND FOR NEXT WEEKEND WILL LIKELY SEE UPPER RIDGE STRENGTHEN BUT FLATTEN WITH STRONGER WESTERLY FLOW ALOFT LIKELY HELPING DRIVE THE DRYLINE EASTWARD TOWARD THE ROLLING PLAINS. THIS SHOULD LEAD TO HOTTER TEMPS AND POSSIBLY DRYLINE STORMS EAST...ALTHOUGH UNTIL ABLE TO OBTAIN A BETTER HANDLE ON STRENGTH OF CAPPING INVERSION WILL KEEP POPS BELOW MENTIONABLE LEVELS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 63 91 61 86 62 / 20 20 30 30 30 TULIA 64 90 64 86 63 / 20 20 30 30 30 PLAINVIEW 66 91 65 88 64 / 20 20 30 30 30 LEVELLAND 68 95 65 87 65 / 20 20 30 30 30 LUBBOCK 68 95 67 87 66 / 20 20 30 30 30 DENVER CITY 65 97 65 90 64 / 20 20 40 20 20 BROWNFIELD 68 96 67 88 64 / 20 20 30 30 30 CHILDRESS 68 96 69 90 67 / 30 20 30 30 30 SPUR 70 98 70 89 66 / 20 20 30 30 30 ASPERMONT 72 99 70 90 68 / 20 20 30 30 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/05
Hazardous weather outlook, Jun 3, 11:23 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1123 AM CDT SUN JUN 3 2012 TXZ021>044-041630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1123 AM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ACROSS THE EXTREME SOUTHEAST TEXAS PANHANDLE AND MUCH OF THE ROLLING PLAINS. AN APPROACHING UPPER LEVEL DISTURBANCE...SURFACE PRESSURE TROUGH AND DRYLINE WILL ALL COMBINE TO RESULT IN ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BY LATE AFTERNOON...MAINLY ACROSS THE EXTREME SOUTHEAST TEXAS PANHANDLE AND ROLLING PLAINS. SOME OF THESE STORMS WILL HAVE THE CAPABILITY OF PRODUCING HAIL UP TO THE SIZE OF GOLFBALLS AND WIND GUSTS UP TO 70 MPH. FURTHER WEST ON THE CAPROCK...ISOLATED THUNDERSTORMS WITH VERY HIGH CLOUD BASES MAY FORM DURING THE AFTERNOON HOURS. THESE STORMS COULD ALSO POSE A DAMAGING WIND GUST THREAT OF UP TO 70 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. JW
In the hours before
Special weather statement, Jun 3, 5:55 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 555 PM CDT SUN JUN 3 2012 TXZ024-025-032315- BRISCOE-HALL- 555 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORM OVER HALL AND BRISCOE COUNTIES... AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHEASTERN BRISCOE COUNTY AND NORTHWESTERN HALL COUNTY...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...AND OCCASIONAL LIGHTNING ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3475 10090 3475 10065 3460 10096 3475 10108 TIME...MOT...LOC 2253Z 238DEG 14KT 3469 10096 JW
Special weather statement, Jun 3, 6:01 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 601 PM CDT SUN JUN 3 2012 TXZ029-035-032330- HALE-LUBBOCK- 601 PM CDT SUN JUN 3 2012 ...STRONG OUTFLOW WIND GUSTS REMAIN POSSIBLE EARLY THIS EVENING ACROSS LUBBOCK AND HALE COUNTIES IN THE CENTRAL SOUTH PLAINS... AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS CAPABLE OF STRONG OUTFLOW WIND GUSTS OVER THE CENTRAL SOUTH PLAINS...FROM 4 MILES EAST OF ABERNATHY...OVER NORTHERN LUBBOCK...AND NEAR WOLFFORTH...MOVING TO THE EAST AT 15 MPH. WIND GUSTS UP TO 55 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING... ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3410 10161 3352 10161 3345 10207 3391 10207 TIME...MOT...LOC 2259Z 268DEG 11KT 3385 10177 05
Special weather statement, Jun 3, 6:22 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 622 PM CDT SUN JUN 3 2012 TXZ024-025-032345- BRISCOE-HALL- 622 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORMS CONTINUE OVER HALL AND BRISCOE COUNTIES... AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 23 MILES NORTH OF QUITAQUE...MOVING EAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS INDICATED 10 MILES NORTH OF QUITAQUE...ALSO MOVING EAST AT 10 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORMS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 3475 10056 3434 10069 3434 10108 3475 10107 TIME...MOT...LOC 2321Z 288DEG 5KT 3467 10091 JW
Special weather statement, Jun 3, 6:32 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 632 PM CDT SUN JUN 3 2012 TXZ029-035-040000- HALE-LUBBOCK- 632 PM CDT SUN JUN 3 2012 ...STRONG OUTFLOW WIND GUSTS REMAIN POSSIBLE EARLY THIS EVENING ACROSS LUBBOCK AND HALE COUNTIES IN THE CENTRAL SOUTH PLAINS... AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS CAPABLE OF STRONG OUTFLOW WIND GUSTS CENTERED 9 MILES NORTHEAST OF ABERNATHY...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 55 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING...SHOULD BE EXPECTED FROM THUNDERSTORMS IN THIS AREA. GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3409 10157 3367 10157 3361 10192 3400 10184 TIME...MOT...LOC 2331Z 268DEG 7KT 3390 10169 05
Special weather statement, Jun 3, 6:59 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 659 PM CDT SUN JUN 3 2012 TXZ029-030-040030- FLOYD-HALE- 659 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORMS OVER PORTIONS OF HALE AND FLOYD COUNTIES... AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF FLOYDADA...OR 2 MILES EAST OF LOCKNEY...MOVING EAST AT 20 MPH. PEA SIZE HAIL...WIND GUSTS UP TO 55 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING...SHOULD BE EXPECTED FROM THIS STORM. GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3431 10112 3385 10112 3383 10161 3424 10159 TIME...MOT...LOC 2357Z 266DEG 19KT 3408 10137 05
Local storm report, Jun 3, 8:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
825 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 2 NW CHILDRESS 34.44N 100.27W
06/03/2012 M63 MPH CHILDRESS TX ASOS
&&
EVENT NUMBER LUB1200278
JDVThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:30 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 45 min |
| Jun 3, 7:39 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 51 min |
| Jun 3, 8:15 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 45 min |
| Jun 3, 9:05 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 55 min |
| Jun 3, 10:04 PM CDT | Special Weather Statement | LUB | Floyd | 26 min |
| Jun 3, 10:29 PM CDT | Special Weather Statement | LUB | Floyd | 31 min |
| Jun 4, 3:00 PM CDT | Special Weather Statement | LUB | Cochran | 15 min |
| Jun 4, 3:19 PM CDT | Special Weather Statement | LUB | Cochran | 26 min |
| Jun 4, 4:00 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 30 min |
| Jun 4, 4:26 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 64 min |
| Jun 4, 4:31 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 44 min |
| Jun 4, 4:34 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 56 min |
| Jun 4, 5:13 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 62 min |
| Jun 4, 5:26 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Yoakum | 64 min |
| Jun 4, 5:32 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 58 min |
| Jun 4, 5:42 PM CDT | Severe Thunderstorm Warning | LUB | Terry | 63 min |
| Jun 4, 5:47 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 58 min |
| Jun 4, 6:05 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Motley | 55 min |
| Jun 4, 6:31 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.